# SDR DXTA2022062764270

- Difficulty date: June 20, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0256
- Aircraft time: 1,976 hours, 1,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN CABIN DOOR HANDLE WILL NOT MOVE TO THE LOCK POSITION. PREFLIGHT. // SIGNOFF// REMOVED MAIN ENTRANCE DOOR STAIRS AND ACCESS PANELS IAW CE680A AMM 52-10-50. INSPECTED ALL LATCH/LOCK ASSEMBLIES AND FOUND THE FWD CENTER LATCH/LOCK PIN STUCK ON DOOR FRAME. REPOSITIONED FWD CENTER LATCH/LOCK PIN AND LUBED IAW CE680A AMM 52-10-07. PERFORMED NUMEROUS OPS CHECKS OF THE CABIN DOOR IAW CE680A AMM 52-10-00. OPS CHECK GOOD AT ALL TIMES. NO FURTHER DEFECTS NOTED. REINSTALLED MAIN ENTRANCE DOOR STAIRS AND ASSOCIATED PANELS IAW CE680A AMM 52-10-50.
